Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What are the early pregnancy symptoms ?

hi,I m 37 years of age. I ve been trying to get pregnant for a few years but nothing. So I decided to forget it. But this month my period which is always early or on time has delay for seven days now. My breast are larger than normal, I have the light headache , mild cramps for a week, And a little dizzy. Took hpt on the day my period was due but it was negative. Could u help me Please?
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
There are many reasons medical and psychological that can cause your periods to delay.Your test was negative so you arent pregnant now.You can wait a for a few more days to see if your periods arrive.If not you should consult a doctor for medicines that you cause your menses to take place.If you still want kids,then please see a fertility specialist who can help determine if you have any medical problems causing the infertility.
Answered: Thu, 31 Mar 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor